# SDR ABXA20190513088

- Difficulty date: May 13, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 146T32502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON DOUBLER FOR DUMP VALVE PAN SPACER AT FUSELAGE STATION 1571, STRINGER 38L. THE DOUBLER WAS REPLACED. THE AIRPLANE WAS GROUNDED.
